# SDR USAA2011040491324

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945264
- Part serial: 163
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - CRACKS ON MAIN ENTRY DOOR INNER SKIN AT AFT DOOR STOPS NR 5, 6 & 7.  REPAIRED MAIN ENTRY DOOR INNER SKIN AT AFT DOOR STOPS NR 5, 6 & 7 IAW EA 102761.
